# SDR ASAA2019080193401

- Difficulty date: August 1, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 45,299 hours, 13,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31106
- Condition: Gouged
- Location: Bs 951-960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT GALLEY SERVICE DOOR CUTOUT FWD FRAME EXTERNAL SKIN EDGE GOUGED JUST ABOVE UPPER TORQUE TUBE MOUNT. GROUNDED - YES. REMOVED AND REPLACED SKIN CORNER 147A3110-6 REF B737-800 SRM 51-40-02 AND BAC DWG 147A0020 REV -.
